# SDR SWAA2023070565042

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION AT BS 727C-727C+12; RBL 22; WL 156<[01] REMOVED CORROSION FROM AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT ANGLE BS 727C-727C+12; RBL 22; WL 156; IN AREA OF .5' X 1' X 0.007' DEEP ORIGINAL MATERIAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 DET 4A(2A) FIG 103-D TOOLS USED MICROMETER ID:ATS1672; DUE:MAR-31-2024;[02] VERIFIED CORRECTIVE ACTION #1.;[03] THIS FAULT WILL BE ACCOMPLISHED WITH CUSTOMER CARD: TTG8Q00LCYK9;[04] UPDATE CORRECTIVE ACTION 1 VERIFIED APPLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[05] UPDATE MEASUREMENT TABLE #17;[06] VERIFIED CORRECTIVE ACTION 3-5  VERIFIED MEASUREMENT TABLE
